Coefficient bounds of m-fold symmetric bi-univalent functions for certain subclasses

Document Type : Research Paper


Department of Mathematics, College of Education for Pure Sciences, University of Anbar, Anbar, Iraq


In this article, the authors introduce two new subclasses of a class m-fold symmetric biunivalent functions in open unit disk. Coefficient bounds for the Taylor-Maclaurin coefficients |am+1| and |a2m+1| are obtained. Furthermore, we solve ”Fekete-Szeg” ”o” functional problems for functions in FP,m(γ, µ, ϑ) and MP,m(κ, η, ϑ). Also, several certain special improver results for the associated classes are presented.


[1] E. A. Adegani,S. Bulut, A. Zireh, Coefficient estimates for a subclass of analytic bi-univalent functions. Bulletin
of the Korean Mathematical Society, 55(2), (2018)405-413.
[2] S.Altınkaya, S. Yal¸cın , On the (p, q)-Lucas polynomial coefficient bounds of the bi-univalent function class σ.
Bolet´ın de la Sociedad Matem´atica Mexicana, 25(3),(2019) 567-575.
[3] A. Baernstein, D. A. Brannan, J. G. Clunie, Aspects of contemporary complex analysis. Analytic functions of
bounded mean oscillation.,(1980) 2-26.
[4] S. Bulut, Coefficient estimates for general subclasses of m-fold symmetric analytic bi-univalent functions. Turkish
Journal of Mathematics, 40(6), (2016) 1386-1397.
[5] P. L. Duren, Univalent Functions, Grundlehren der Mathematischen Wissenschaften, Band 259, Springer Verlag,
New York, Berlin, Heidelberg and Tokyo. ( 1983).
[6] H. O. G¨uney, G. Murugusundaramoorthy,J. Sok´o l, Subclasses of bi-univalent functions related to shell-like curves ¨
connected with Fibonacci numbers. Acta Universitatis Sapientiae, Mathematica, 10(1), (2018) 70-84.
[7] M. Haji Mohd, M. Darus, Fekete-Szeg¨o problems for quasi-subordination classes. In Abstract and Applied Analysis
(Vol. 2012). Hindawi.(2012).
[8] A. R. S. Juma, M. H. Saloomi, Coefficient Estimates for Subclasses of Regular Functions. Iraqi Journal of Science,
(2018) 1710-1716.
[9] M. Lewin, On a coefficient problem for bi-univalent functions. Proceedings of the American mathematical society,
18(1), (1967)63-68.[10] C. Pommerenke, On the coefficients of close-to-convex functions. The Michigan Mathematical Journal, 9(3),
(1962) 259-269.
[11] H. M. Srivastava ,N. Tuneski , E. Georgieva-Celakoska, Some distortion and other properties associated with a
family of n-fold symmetric Koebe type functions, Austral. J. Math. Anal. Appl. 9 (2) , Article 1,(2012) 1–17.
[12] H. M. Srivastava, A. K. Wanas, Initial Maclaurin Coefficient Bounds for New Subclasses of Analytic and m-Fold
Symmetric Bi-Univalent Functions De-fined by a Linear Combination. Kyungpook Math. J, 59, (2019) 493-503.
[13] H. M., Srivastava, S. S. Eker,S. G. Hamidi, J. M. Jahangiri, Faber polynomial coefficient estimates for bi-univalent
functions defined by the Tremblay fractional derivative operator. Bulletin of the Iranian Mathematical Society,
44(1),(2018) 149-157.
[14] H. M., Srivastava, S. S. Eker, S. G. Hamidi, J. M. Jahangiri, Faber polynomial coefficient estimates for bi-univalent
functions defined by the Tremblay fractional derivative operator. Bulletin of the Iranian Mathematical Society,
44(1),(2018) 149-157..
[15] H. M. Srivastava, ,S. Gaboury, F. Ghanim, Coefficient estimates for some general subclasses of analytic and
bi-univalent functions. Afrika Matematika, 28(5-6), (2017)693-706.
[16] H. M. Srivastava,A. K. Mishra, P. Gochhayat, Certain subclasses of analytic and bi-univalent functions. Applied
mathematics letters, 23(10),(2010) 1188-1192.
[17] A. K. Wanas, A. L. Alina, Applications of Horadam Polynomials on Bazilevic Bi-Univalent Function Satisfying
Subordinate Conditions. In Journal of Physics: Conference Series (Vol. 1294, No. 3, p. 032003). IOP Publishing.
(2019, September).
[18] A. K. Wanas, A. H. Majeed, Chebyshev polynomial bounded for analytic and bi-univalent functions with respect
to symmetric conjugate points. Applied Mathematics E-Notes, 19,(2019) 14-21.
[19] A. K. Wanas,S. Yal¸cın, Initial coefficient estimates for a new subclasses of analytic and m-fold symmetric biunivalent functions. Malaya Journal of Matematik (MJM), 7(3, 2019), (2019). 472-476.
[20] Q. H. Xu, Y. C. Gui, H. M. Srivastava, Coefficient estimates for a certain subclass of analytic and bi-univalent
functions. Applied Mathematics Letters, 25(6), (2012)990-994.
Volume 12, Special Issue
December 2021
Pages 71-82
  • Receive Date: 17 October 2020
  • Revise Date: 02 January 2021
  • Accept Date: 24 January 2021